# SDR USAA920071133

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 30,483 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - BC6 CHECK, CORROSION ON LEFT HAND SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70.  REPLACED LEFT HAND SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70 IAW A320 SRM 51-72-11.
